Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Grand Forks, ND

August 6, 2013Ransom County, Richland County, Sargent County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 6, 2013, 4:28 PM CDT for Ransom County, Richland County, Sargent County, North Dakota. It was in force for 62 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 4:28 PM CDT (21:28 UTC)
Expired
Aug 6, 2013, 5:30 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ransom County, ND, Richland County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 138 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:30 PM CDTHAIL 1.2510 Ese Lisbon, NDSEVERAL MINUTES OF DIME TOHALF DOLLAR SIZED HAIL AND VERY STRONG WINDS.
Aug 6, 4:35 PM CDTHAIL 1.753 S Galchutt, NDGOLF BALL SIZED HAIL COVERING THE INTERSTATE NEAR MILE MARKER 31.
Aug 6, 4:35 PM CDTHAIL 1.75Dwight, NDA SWATH OF LARGE HAIL AND DAMAGING WINDS TO 70 MPH PRODUCED WIDESPREAD TREE AND CROP DAMAGE ACROSS CENTRAL DWIGHT-WEST TOWNSHIP. IN THE TOWN OF DWIGHT... A FEW LARGE TREES WERE SNAPPED AT THE BASE WHILE LARGE TREE BRANCHES WERE BROKEN OFF THROUGHOUT THE TOWN.
Aug 6, 4:40 PM CDTFUNNEL CLOUD4 Wnw Wahpeton, NDA PERSISTENT WALL CLOUD WITH A BRIEF FUNNEL WAS VIEWED FROM NORTHWEST WAHPETON.
Aug 6, 4:40 PM CDTHAIL 15 S Mcleod, ND
Aug 6, 4:40 PM CDTHAIL 24 Nw Wahpeton, NDHAIL UP TO HEN EGG SIZED OCCURRED FOR AT LEAST 5 MINUTES... ENDING AROUND 445 PM CDT.
Aug 6, 4:45 PM CDTHAIL 1.54 Nw Wahpeton, NDLARGE HAIL OCCURING... BUT UNABLE TO ESTIMATE SIZE AT THIS TIME.
Aug 6, 4:50 PM CDTHAIL 14 Wnw Wyndmere, NDA FEW LARGE HAIL ALONG WITH VERY STRONG WINDS AND DRIVING RAIN. MESSAGE POSTED TO MEDIA FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 2:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WUUS53 KFGF 062128
SVRFGF
NDC073-077-081-062230-
/O.NEW.KFGF.SV.W.0072.130806T2128Z-130806T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
428 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...
  CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHEASTERN SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 530 PM CDT

* AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  LISBON...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILNOR AROUND 435 PM CDT.
  MCLEOD AND DE LAMERE AROUND 445 PM CDT.
  HAMLIN AROUND 455 PM CDT.
  WYNDMERE AROUND 505 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BARNEY...MOORETON AND GREAT
BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4633 9663 4601 9684 4629 9770 4652 9757
TIME...MOT...LOC 2127Z 290DEG 27KT 4641 9750

HAIL...1.00IN
WIND...60MPH

$$

HOPKINS
2 follow-up statements
073 
WWUS53 KFGF 062145
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
445 PM CDT TUE AUG 6 2013

NDC073-077-081-062230-
/O.CON.KFGF.SV.W.0072.000000T0000Z-130806T2230Z/
RANSOM ND-SARGENT ND-RICHLAND ND-
445 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RICHLAND...NORTHEASTERN SARGENT AND SOUTHEASTERN RANSOM COUNTIES
UNTIL 530 PM CDT...

AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCLEOD...AND
MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMLIN AROUND 450 PM CDT.
  WYNDMERE AROUND 455 PM CDT.
  BARNEY AROUND 505 PM CDT.
  MANTADOR AROUND 510 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MOORETON...HANKINSON AND GREAT
BEND.

FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 9 AROUND 525 PM CDT...AND MILE MARKER 28 AROUND
515 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4648 9735 4633 9663 4601 9684 4623 9753
TIME...MOT...LOC 2145Z 292DEG 31KT 4632 9724

HAIL...1.00IN
WIND...60MPH

$$

HOPKINS
865 
WWUS53 KFGF 062202
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
502 PM CDT TUE AUG 6 2013

NDC073-077-081-062211-
/O.CAN.KFGF.SV.W.0072.000000T0000Z-130806T2230Z/
RANSOM ND-SARGENT ND-RICHLAND ND-
502 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RICHLAND...
NORTHEASTERN SARGENT AND SOUTHEASTERN RANSOM COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.

LAT...LON 4648 9735 4633 9663 4601 9684 4623 9753
TIME...MOT...LOC 2201Z 292DEG 31KT 4627 9706

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:42 PM CDT, 46 minutes earlier.

Area forecast discussion, Aug 6, 3:42 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
342 PM CDT TUE AUG 6 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 342 PM CDT TUE AUG 6 2013

MAIN CONCERN FOR THE SHORT TERM IS SEVERE WX POTENTIAL TONIGHT.
CURRENTLY HAVE A SFC LOW OVER SOUTHEAST ND WITH A BOUNDARY
EXTENDING FROM IT TO THE NORTHEAST UP TOWARD THE UPPER AND LOWER
RED LAKES IN MN. A WARM FRONT EXTENDS OUT TO THE EAST-SE CLIPPING
OUR FAR SOUTHEAST COUNTIES. THIS AREA DID SEE SOME SUN TODAY AND
TEMPS HAVE RECOVERED INTO THE UPPER 70S WITH DEW POINTS IN THE
LOWER 60S. RESULTANT MLCAPE VALUES ARE APPROACHING THE 1000 TO
1500 J/KG ACROSS THE SOUTHERN FA. BULK SHEAR IS MORE IMPRESSIVE
OVER WEST CENTRAL AND CENTRAL MN PER THE LATEST SPC MESOANALYSIS.
WATER VAPOR AND MODELS SEEM TO INDICATE BETTER UPPER JET DYNAMICS
FOCUSING INTO SRN MN TONIGHT TOO. WATER VAPOR ALSO SHOWS THE SHORT
WAVE THAT WAS OVER EAST CENTRAL ND KIND OF SHEARING OUT AND
BECOMING MUCH LESS DEFINED. THIS WOULD SEEM TO INDICATE A SHORT
WINDOW OF OPPORTUNITY FOR SEVERE WX IN OUR SOUTH/SE FA LATE THIS
AFTERNOON. SPC HAS ISSUED A TORNADO WATCH FOR THIS PORTION OF THE
FA UNTIL 02Z BUT WOULD EXPECT THE THREAT FOR THIS FA TO BE OVER
WITH IN THE NEXT FEW HOURS. AFTER THAT ATTENTION WILL TURN TO THE
NEXT WEAK SHORT WAVE IN SRN SASKATCHEWAN THAT WILL APPROACH THE FA
LATER THIS EVENING. THERE IS A FAIRLY EXTENSIVE AREA OF CONVECTION
ASSOCIATED WITH THIS WAVE TOO. THINK WITH LOSS OF DAYTIME HEATING
MOST OF THIS ACTIVITY SHOULD DECREASE BUT SOMETHING MAY BE ABLE TO
HOLD TOGETHER. WILL GO WITH A DRY FORECAST AND LET NEXT SHIFT
MONITOR THOSE TRENDS. TEMP FORECAST TONIGHT WILL PROBABLY HINGE ON
THE DEGREE OF CLEARING. IF CONVECTIVE DEBRIS CLOUDS LINGER WITH
EITHER BATCH OF CONVECTION TEMPS MIGHT GET HELD UP MORE THAN
CURRENTLY ANTICIPATED.

WED STILL LOOKS DRY WITH WEAK HIGH PRESSURE OVERHEAD. LATEST ECMWF
AND GEM THROW SOME UNCERTAINTY WITH WED NIGHT PCPN CHANCES AS THEY
ARE LOOKING FAIRLY DRY. AMERICAN MODELS STILL SHOW THE MOST PCPN
AND KIND OF STUCK WITH THAT SOLUTION FOR NOW AS IT MATCHES
FORECAST CONTINUITY.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 342 PM CDT TUE AUG 6 2013

THU MAY SEE LESS PCPN THAN ADVERTISED AS WELL AND TRIED TO REDUCE
THEM ACROSS SOME OF THE FA. LOOKING NOW LIKE THE BOWLING BALL LOW
TO THE NORTH WILL SAG SOUTH AND MAY BRING SOME SHOWERS TO THE
NORTHEAST THU NIGHT INTO FRI.

FOR FRI NIGHT NIGHT THROUGH TUESDAY...RELATIVELY WAVE FREE
NORTHWEST FLOW TO AFFECT THE NORTHERN PLAINS THIS WEEKEND INTO
EARLY NEXT WEEK...WITH A DEARTH OF PRECIPITATION EXPECTED.
ABUNDANT SUNSHINE OVER THE WEEKEND SHOULD ALLOW TEMPERATURES TO
RISE SEVERAL DEGREES ABOVE THE UNSEASONABLY COOL READINGS JUST
PRIOR TO THE EXTENDED PERIOD. SURFACE LOW PRESSURE LOOKS TO REMAIN
TIED UP OVER CENTRAL AND EASTERN MONTANA (SIMILAR TO SEVERAL DAYS
AGO) DAYS 4 THROUGH 6 BEFORE WEAK WAVE MAKES SOME EASTWARD
PROGRESS TOWARD DEVILS LAKE BASIN BY TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1249 PM CDT TUE AUG 6 2013

COLD FRONT MOVING THROUGH CENTRAL VALLEY FEATURING ATTENDED BY LIGHT
AND VARIABLE WINDS AT MOST SITES WITHIN THE BROAD SURFACE TROUGH.
STILL LOOKING FOR INCREASING AND GUSTY NORTHERLY WINDS TO DEVELOP IN
WAKE OF FRONT BY MID TO LATE AFTERNOON. MAINLY VFR CIGS/VSBY
THROUGH WEDNESDAY...FAVORED TEMPO GROUPS FOR FAIRLY BRIEF MVFR
PERIODS MOSTLY WITH -SHRA.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...GODON
LONG TERM...WJB/GODON
AVIATION...WJB
Hazardous weather outlook, Aug 6, 5:20 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
520 AM CDT TUE AUG 6 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
520 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS TODAY AS A COLD FRONT
MOVES ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA. SOME STORMS THIS AFTERNOON MAY BE STRONG TO SEVERE
MAINLY ALONG AND SOUTHEAST OF A LINE FROM BAUDETTE TO FARGO. LARGE
HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS WITH ANY
THUNDERSTORMS THAT BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE
WEDNESDAY NIGHT INTO THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS
THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ROGERS

In the hours before

Special weather statement, Aug 6, 3:19 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT TUE AUG 6 2013

NDZ038-039-049-062115-
BARNES ND-CASS ND-RANSOM ND-
319 PM CDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND SOUTHERN BARNES COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 415 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 19 MILES SOUTHWEST OF VALLEY CITY...MOVING TO THE
SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
HASTINGS AROUND 325 PM CDT.
KATHRYN AROUND 335 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 340 PM CDT.
NOME...FORT RANSOM AND FINGAL AROUND 345 PM CDT.

THE STORM MAY INTENSIFY....ALSO A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4650 9804 4663 9805 4662 9839 4664 9844
      4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2019Z 294DEG 34KT 4669 9820

SPEICHER
Special weather statement, Aug 6, 3:22 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT TUE AUG 6 2013

NDZ038-039-049-062115-
BARNES ND-CASS ND-RANSOM ND-
322 PM CDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND SOUTHERN BARNES COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 415 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 19 MILES SOUTHWEST OF VALLEY CITY...MOVING TO THE
SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
HASTINGS AROUND 325 PM CDT.
KATHRYN AROUND 335 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 340 PM CDT.
NOME...FORT RANSOM AND FINGAL AROUND 345 PM CDT.

THE STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4650 9804 4663 9805 4662 9839 4664 9844
      4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2019Z 294DEG 34KT 4669 9820

SPEICHER
Local storm report, Aug 6, 4:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
413 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             3 S LEONARD             47.61N 95.27W
08/06/2013  E1.25 INCH       CLEARWATER         MN   NWS EMPLOYEE

            HAIL CRACKED WINDSHIELD ON VEHICLE.

0410 PM     FUNNEL CLOUD     8 W COLFAX              46.47N 97.04W
08/06/2013                   RICHLAND           ND   STORM CHASER

&&

GGUST
Local storm report, Aug 6, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
428 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             1 W GALCHUTT            46.39N 96.83W
08/06/2013  E1.75 INCH       RICHLAND           ND   FIRE DEPT/RESCUE

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:19 PM CDTSpecial Weather StatementFGFRansom56 min
Aug 6, 3:22 PM CDTSpecial Weather StatementFGFRansom53 min
Aug 6, 3:26 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom64 min
Aug 6, 3:50 PM CDTTornado WarningFGFRansom, Richland40 min
Aug 6, 4:25 PM CDTTornado WarningFGFRichland50 min
Aug 6, 5:51 PM CDTSevere Thunderstorm WarningFGFRichland54 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.